# SDR 2016FA0000265

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571128
- Part serial: 0473
- Condition: Misoverhauled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PN 61571-128, ESCAPE SLIDE/RAFT RECEIVED FOR OVERHAUL. ON ASSESSMENT, UNIT WAS FOUND TO BE FOLDED INCORRECTLY, WITH HOSES IMPEDING THE CORRECT MOVEMENT OF THE, DOG LEGS, WHICH WOULD PREVENT CORRECT DEPLOYMENT, MOST LIKELY CAUSING SLIDE/RAFT TO ROTATE. PACKING INSTRUCTIONS NOT FOLLOWED, UNIT APPEARS TO HAVE BEEN FOLDED IN THE MANNER OF AN A320 SLIDE/RAFT RATHER THAN IN THE CORRECT MANNER FOR THE 757 SLIDE/RAFT.  TAPE ALSO FOUND TO BE WRAPPED AROUND SWIVEL FITTING ON REGULATOR, HOSE CONNECTION WHICH COULD FURTHER IMPEDE CORRECT DEPLOYMENT.  LANYARD BETWEEN BATTERY PACK AND EMERGENCY LIGHTING INCORRECT PART. LENGTH OF LANYARD INSUFFICIENT CAUSING THE BATTERY TO ACTIVATE DURING PACKING. NO EMERGENCY LIGHTING WOULD HAVE BEEN AVAILABLE DURING A LIVE DEPLOYMENT.  AN ATTEMPT TO REPAIR A PREVIOUS LEAK HAD BEEN MADE BY LAYING GLUE OVER THE HOLE.  NO MATERIAL WAS INCLUDED IN THIS REPAIR.  REPAIR NOT IAW MAINTENANCE DATA. ON LEAK CHECK REPAIR ATTEMPT WAS FOUND TO BE INSUFFICIENT.  PN 61571-128, SN 0473,  UNIT PREVIOUSLY MAINTAINED.
